The Annals of Mathematical Statistics

An Inverse Matrix Adjustment Arising in Discriminant Analysis

M. S. Bartlett

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 22, Number 1 (1951), 107-111.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177729698

Digital Object Identifier
doi:10.1214/aoms/1177729698

Mathematical Reviews number (MathSciNet)
MR40068

Zentralblatt MATH identifier
0042.38203

JSTOR
links.jstor.org

Citation

Bartlett, M. S. An Inverse Matrix Adjustment Arising in Discriminant Analysis. Ann. Math. Statist. 22 (1951), no. 1, 107--111. doi:10.1214/aoms/1177729698. http://projecteuclid.org/euclid.aoms/1177729698.


Export citation